Feelings & Emotions · TS Withdrawal Months 16 +

Three Plus Years Of Red Skin Syndrome & Topical Steroid Withdrawal!

Three Plus Years Of Red Skin Syndrome & Topical Steroid Withdrawal! Hello everyone! I know many of you are wondering where I have been for so long since my last post, so I will tell you.  I HAVE BEEN GOING THROUGH A ROUGH STATE OF DEPRESSION.  That being said, I literally unplugged emotionally from everything… Continue reading Three Plus Years Of Red Skin Syndrome & Topical Steroid Withdrawal!

TS Withdrawal Months 16 +

Update: 2 Years and Nearly 3 Months of this Mess

Well folks, I know it’s been a LONG time since I last posted to this blog but I seriously had to unplug from like, everything. I just recently did another Youtube video for my watchers. In this video I explain what’s happening now. Visit My Blog – http://www.skinmisbehaving.com Visit ITSAN.org – http://www.itsan.org ****************************************­******************* RSS &… Continue reading Update: 2 Years and Nearly 3 Months of this Mess